# SDR USAA2009030390487

- Difficulty date: March 2, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 32,443 hours, 12,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 35 PHX - EEL - EMERGENCY LIGHT ON SEAT ROW 26 LEFT INOPERATIVE.  MAINTENANCE FOUND EMERGENCY LIGHT WIRE CONTACT OFF AT ROW 26 LEFT.  REINSTALLED EMERGENCY LIGHT CONTACT.  SYSTEM OPERATIONAL CHECK WAS GOOD.
